<  Back to the Polytechnique Montréal portal

Design of robust controller for linear systems with Markovian jumping parameters

Khalid Benjelloun, El-Kébir Boukas, O. L. V. Costa, P. Shi

Article (1998)

Open Acess document in PolyPublie and at official publisher
[img] Open Access to the full text of this document
Published Version
Terms of Use: Creative Commons Attribution
Download (259kB)
Show abstract
Hide abstract

Abstract

This paper deals with the robustness of the class of uncertain linear systems with Markovian jumping parameters (ULSMJP). The uncertainty is taken to be time-varying norm bounded. Under the assumptions of the boundedness of the uncertainties and the complete access to the system's state and its modes, a sufficient condition for stochastic stabilizability of this class of systems is established. An example is provided to demonstrate the usefulness of the proposed theoretical results.

Uncontrolled Keywords

Linear systems with Markovian jumping parameters; Stochastic stability; Markov process; Norm bounded uncertainties

Subjects: 2100 Mechanical engineering > 2100 Mechanical engineering
Department: Department of Mechanical Engineering
Funders: CRSNG/NSERC, Australian Research Council
Grant number: OGP0036444, A4932206
PolyPublie URL: https://publications.polymtl.ca/3375/
Journal Title: Mathematical Problems in Engineering (vol. 4, no. 4)
Publisher: Hindawi
DOI: 10.1155/s1024123x98000830
Official URL: https://doi.org/10.1155/s1024123x98000830
Date Deposited: 06 Nov 2018 13:24
Last Modified: 11 Nov 2022 15:31
Cite in APA 7: Benjelloun, K., Boukas, E.-K., Costa, O. L. V., & Shi, P. (1998). Design of robust controller for linear systems with Markovian jumping parameters. Mathematical Problems in Engineering, 4(4), 269-288. https://doi.org/10.1155/s1024123x98000830

Statistics

Total downloads

Downloads per month in the last year

Origin of downloads

Dimensions

Repository Staff Only

View Item View Item